当前位置: 首页 > 科学研究 > 发表论文 >
发表论文
  • Minimal rational curves on moduli spaces of stable bundles. Math. Ann. 331 (2005), no. 4, 925-937.

  • Logarithmic heat projective operators, Comm. Algebra 33 (2005), no. 2, 425-454.

  • (with R.J. Gardner and P. Gronchi), Sums, projections, and sections of lattice sets, and the discrete covariogram, Discrete Comput. Geom. 34 (2005), 391-409.

  • On the packing densities and the covering densities of the Cartesian products of convex bodies, Monatsh. Math. 145 (2005), 73-81.

  • What is known about unit cubes, Bull. Amer. Math. Soc. 42 (2005), 181-211.

  • Zhou Zehua et al, Composition operators on the Little Bloch space in the polydiscs, Acta Math. Sci. Ser. B Engl. Ed. 25(4), (2005), 629-638 . (SCI: 981AC)

  • Zhou Zehua, On the composition operators on the Bloch space of several complex variables, Sci. China Ser. A 48(Supp.), 2005: 392-399. (SCI: 951DE)

  • William Y.C. Chen and David C. Torney, Equivalence classes of matchings and lattice-square designs, Discrete Appl. Math. 145 (2005) 349–357. [citations 1].

  • William Y.C. Chen, Christian Krattenthaler, and Arthur L.B. Yang, The flagged Cauchy determinant, Graphs Combin. 21 (2005) 51–62. [citations 3].

  • William Y.C. Chen, Xueliang Li, and Michelle J. Zheng, Matrix method for linear sequential dynamical systems on digraphs, Appl. Math. Comput. 160 (1) (2005) 197–212. [citations 7].

  • William Y.C. Chen and Husam L. Saad, On the Gosper-Petkovsek representation of rational functions, J. Symbolic Comput. 40 (2) (2005) 955–963. [citations 1].

  • William Y.C. Chen, Eva Y.P. Deng, and Rosena R.X. Du, Reduction of m-regular noncrossing partitions, European J. Combin. 26 (2) (2005) 237–243; arXiv: math.CO/0406180. [citations 31].

  • William Y.C. Chen, Guo-Guang Yan, and Arthur L.B. Yang, Transformations of border strips and Schur function determinants, J. Algebraic Combin. 21 (4) (2005) 379–394; arXiv: math.CO/0406250. [citations 8].

  • William Y.C. Chen, Qing-Hu Hou, and Yan-Ping Mu, Applicability of the q-analogue of Zeilberger's algorithm, J. Symbolic Comput. 39 (2) (2005) 155–170; arXiv: math.CO/0410222. [citations 17].

  • William Y.C. Chen and James J.Y. Zhao, The Gaussian coefficients and overpartitions, Discrete Math. 305 (1-3) (2005) 350–353. [citations 3].

  • Huang Zheng-Hai, Locating a maximally complementary solution of the monotone NCP by using non-interior-point smoothing algorithms. Mathematical Methods of Operations Research. 61(1) (MAR 2005): 41-55. (SCI: 896DL)

  • Zhang Liping, Han Jiye, and Huang Zheng-Hai. Superlinear /Quadratic one-step smoothing Newton method for P0–NCP. Acta Mathematica Sinica. 21(1) (JAN 2005): 117—128. (SCI: 906MB)

  • Huang Zheng-Hai. Global Lipschitzian error bounds for semidefinite complementarity problems with emphasis on the nonlinear complementarity problem. Applied Mathematics and Computation. 162(3) (MAR 2005): 1237-1258. (SCI: 895KL)

  • Huang Zheng-Hai and Sun Jie, A smoothing Newton algorithm for mathematical programs with complementarity constraints. Journal of Industrial Management Optimization. 1(2) (MAY 2005): 153-170. (SCI: 088YU)

  • Fang Shu-Cherng, Han Jiye, and Huang Zheng-Hai et al. On the finite termination of an entroy function based non-interior continuation algorithm for vertical linear complementarity problems. Journal of Global Optimization. 33(3) (NOV 2005): 369-391. (SCI: 984SP)

  • Huang Zheng-Hai, The global linear and local quadratic convergence of a non-interior continuation algorithm for the LCP. IMA Journal of Numerical Analysis. 25(4) (OTC 2005): 670-684. (SCI: 970AU)

  • Shi, Guoliang; Chen, Shaozhu, Absolutely continuous spectra for matrix Dirac systems. J. Math. Anal. Appl. 312 (2005), no. 2, 420–434.

  • F.-Y. Wang, Gradient estimates and the first Neumann eigenvalue on non-convex manifolds, Stochastic Processes and Applications 115(2005), 1475--1486.

  • F.-Y. Wang, A Generalization of Poincaré and log-Sobolev inequalities, Potential Analysis, 22(2005),1--15.

  • F.-Y. Wang, A character of the gradient estimate for diffusion semigroups, Proc. AMS. 133(2005), 827--834.

  • 59. F.-Y. Wang and Q.-Z. Zhang, Weak Poincaré inequalities, decay of Markov semigroups and concentration of measures, Act. Math. Sin. (New Ser.). 21(2005), 937--942.

  • Li Desheng, P. E. Kloeden, Robustness of asymptotic stability to small time delays, Disc. Cont. Dyn.Systems, 13 (4), 1007–1034, 2005. (邀请论文)

  • 刘丹红,徐正国,张世英. 上海股市投资组合的非线性协同持续研究. 系统工程理论方法应用,2005,14(3):275-279

  • Song, Xianfa; Zheng, Sining; Jiang, Zhaoxin Blow-up analysis for a nonlinear diffusion system. Z. Angew. Math. Phys. 56 (2005), no. 1, 1–10.(被引用12次)

  • W.Y.C. Chen, Q.-H. Hou, Y.-P. Mu, Applicability of the q-analogue of Zeilberger's algorithm, J. Symbolic Comput. 39 (2005) 155--170.

  • Q.-H. Hou, A. Lascoux, Y.-P. Mu, Evaluation of some Hankel determinants, Adv. Appl. Math. 34 (2005) 845--852.

  • Dongmei. Xie*, G. Xu, Computation of performance robustness bounds for control systems with parameter uncertainties: an LMI approach, IEE Proc.-Control Theory and Applications, 152(6), 675-682, 2005.

  • Yumei Hu, Xueliang Li and Yuan Yuan, Solutions to two unsolved questions on the best upper bound for the Randic index R-1 of trees,MATCH Communications in Mathematical and in Computer Chemistry, 54(2005),441-454. SCI. IDS Number: 019ER

  • Yumei Hu, Xueliang Li, Yongtang Shi, TianyiXu and Ivan Gutman, On molecular graphs with smallest and greatest zeroth-order general Randic index, MATCH Communications in Mathematical and in Computer Chemistry, 54 (2005), 425-434. SCI. IDS Number: 019ER

  • 任卫云,何震, Banach空间中极大单调算子扰动的值域,系统科学与数学, 25:5(2005), 533-542。

  • Yiju Wang, Liqun Qi,Xinzhen Zhang, Unconstrained optimization reformulation of the generalized nonlinear complementarity problem and related method,Optimization,54(2005) 563-577.

  • Xinzhen Zhang,Fengming Ma, YijuWang,A Newton-type algorithm for generalized linear complementarity problem over a polyhedral cone,Applied Mathematics and Computation,169(2005) 388-401.

  • WangMingxin Qualitative analysis of a reaction-diffusion system Wang, Mingxin, ChenYunlan Qualitative analysis of a reaction-diffusion system, Applied Mathematics Letters, vol. 18, No 2, 199-203, 2005.

  • S. Fang, J. Shao, Distance riemannienne, théorème de Rademacher et inégalitéde transport sur le groupe des lacets, C.R.Acad.Sci.Paris. Ser. I 341(2005), 445-450.

  • S. Fang, J. Shao, Transportation cost inequalities on path and loop groups, J. Functional Analysis 218(2005),293-317.

  • kuixiang Gou, Liang Sun,On the {P2, P3}-Factor of Cubic Graphs, Journal of Beijing Institue of Technology, 2005,14(4),pp:445-448.

  • Zhong S.H., Li R.L., Continuity of Mappings between F\'echet Spaces, J.Math.Anal.Appl., 311(2), 2005,736-743

  • W.Y.C. Chen and J.J.Y. Zhao, The Gaussian coefficients and overpartitions, Discrete Math. 305(1-3) (2005) 350-353.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 天津大学数学学院 版权所有

扫码关注学院最新动态